Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Some vanishing theorems for $k$-positive line bundles twisted by pseudo-effective line bundles
HTML articles powered by AMS MathViewer

by Chunle Huang PDF
Proc. Amer. Math. Soc. 147 (2019), 4949-4954 Request permission

Abstract:

We will first present a new proof of the famous Nadel vanishing theorem by using Demailly’s equisingular approximation theorem and Hörmander $L^2$ estimates. Then some vanishing theorems for $k$-positive line bundles twisted by pseudo-effective line bundles will be discussed by the same methods.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 53C55, 32L20
  • Retrieve articles in all journals with MSC (2010): 53C55, 32L20
Additional Information
  • Chunle Huang
  • Affiliation: Institute of Mathematics, Hunan University, Changsha, 410082, People’s Republic of China
  • MR Author ID: 1241949
  • Email: 402961544@qq.com
  • Received by editor(s): December 27, 2018
  • Received by editor(s) in revised form: February 22, 2019
  • Published electronically: July 9, 2019
  • Communicated by: Jiaping Wang
  • © Copyright 2019 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 147 (2019), 4949-4954
  • MSC (2010): Primary 53C55; Secondary 32L20
  • DOI: https://doi.org/10.1090/proc/14600
  • MathSciNet review: 4011526